MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/0956462413497703

Медицинская библиотека · International journal of STD & AIDS · 2013

Rash and hepatitis within days of starting a new antiretroviral regimen: nevirapine hypersensitivity, secondary syphilis or both?

Saxon Cara J, Helbert Matthew R, Komolafe Adeniyi J, Higgins Stephen P

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report a case in which an HIV-positive man developed general malaise, skin rash and biochemical hepatitis within days of starting a nevirapine-based antiretroviral treatment regimen. At the same time, his syphilis serology proved positive. We discuss the diagnostic dilemma: was this a nevirapine hypersensitivity reaction, secondary syphilis or both?

Для цитирования: Saxon Cara J, Helbert Matthew R, Komolafe Adeniyi J, Higgins Stephen P. Rash and hepatitis within days of starting a new antiretroviral regimen: nevirapine hypersensitivity, secondary syphilis or both?. International journal of STD & AIDS. 2013. DOI: 10.1177/0956462413497703.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.